# SDR MZZA0600012

- Difficulty date: June 4, 2006
- Submitted: June 7, 2006
- Operation: Air carrier
- Aircraft: N14240
- Make and model: Boeing 737824
- Aircraft serial: 28952
- Aircraft time: 22,376 hours, 8,652 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE RT AFT OVERWING DOOR AND LOWER EMERGENCY LIGHT AFT OF RIGHT I/B FLAP ON FUSELAGE WAS FOUND INOPERATIVE.  THE M1676 AND M1671 BATTERY PACK ASSEMBLIES WERE REPLACED IAW MM 33-51-05-960-805.
